Cookies?
Library Header Image
LSE Research Online LSE Library Services

Comments on ''Statistical analysis of econometric models'' by A. Zellner

Robinson, Peter (1979) Comments on ''Statistical analysis of econometric models'' by A. Zellner. Journal of the American Statistical Association, 74 (367). pp. 646-647. ISSN 0162-1459

Full text not available from this repository.
Item Type: Article
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 01 Oct 2010 08:45
URI: http://eprints.lse.ac.uk/id/eprint/1345

Actions (login required)

View Item View Item